# SDR SWIA202053827

- Difficulty date: October 12, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT FS 311.75 DD6 HAS CORROSION.  C-CHECK RO 11/3/2020.  REPLACED BRACKET ON PAX DOOR AT FS 311.75 DD6, REF CRJ 700 SRM AND DWG.  LEAK CHECK GOOD, REF CRJ 700 AMM.   COMPLIED WITH TASK CARD.
